# SDR ASAA2013081495795

- Difficulty date: August 14, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 1,556 hours, 477 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN TEMP (ALL ZONES) DIFFICULT TO CONTROL.  SEEMS EASIER WITH TRIM AIR OFF.  ACFT GROUNDED.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITES IAW FIM TASK 21-62-801 WITH NO LOGGED OR CURRENT FAULTS.  FOUND CONTROL CABIN, FWD & AFT CABIN SENSORS CLOGGED WITH DEBRIS. CLEANED SENSORS IAW 21-61-06.  RAN PACKS ON GROUND AND CONTROL NORMAL WITH ZONE TEMP SELECTORS.
